# SDR C2XA10SH059

- Difficulty date: February 14, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 25,936 hours, 19,617 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525177003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FR 65 HAS CORROSION BETWEEN STR 16L AND 17L.  REPAIRED FR 65 IAW EC5310-01505.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
